Article (Scientific journals)
Quantitative C1-estimates by Bismut formulae
Cheng, Li Juan; Thalmaier, Anton; Thompson, James
2018In Journal of Mathematical Analysis and Applications, 465 (2), p. 803-813
Peer Reviewed verified by ORBi
 

Files


Full Text
GPEstimate35.pdf
Author preprint (119.77 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] For a C2 function u and an elliptic operator L, we prove a quantitative estimate for the derivative du in terms of local bounds on u and Lu. An integral version of this estimate is then used to derive a condition for the zero-mean value property of Δu. An extension to differential forms is also given. Our approach is probabilistic and could easily be adapted to other settings.
Disciplines :
Mathematics
Author, co-author :
Cheng, Li Juan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Thalmaier, Anton ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Thompson, James ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Quantitative C1-estimates by Bismut formulae
Publication date :
09 May 2018
Journal title :
Journal of Mathematical Analysis and Applications
ISSN :
1096-0813
Publisher :
Academic Press, San Diego, United States - California
Volume :
465
Issue :
2
Pages :
803-813
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR7628746 - Geometry Of Random Evolutions, 2014 (01/03/2015-28/02/2018) - Anton Thalmaier
Name of the research project :
R-AGR-0517 - IRP15 - AGSDE (20150901-20190630) - THALMAIER Anton
Funders :
Unilu - University of Luxembourg [LU]
Available on ORBilu :
since 04 August 2017

Statistics


Number of views
279 (62 by Unilu)
Number of downloads
219 (26 by Unilu)

Scopus citations®
 
5
Scopus citations®
without self-citations
3
OpenCitations
 
5
WoS citations
 
5

Bibliography


Similar publications



Contact ORBilu